# SDR 96FDEA00302

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 652172719
- Condition: Elongated Holes
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B LT WING AILERON HINGE FITTING MOST I/B ON AILERON SIDE BOLT HOLES ARE ELONGATED.  REMOVED AND REPLACED O/B LT WING AILERON I/B HINGE FITTING.  REINSTALLED AND TORQUED ATTACH BOLTS IAW FEDEX MM 27-10-31.
